# SDR SWAA2022021455891

- Difficulty date: May 29, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 48,852 hours, 28,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tail Cone
- Condition: Delaminated
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF APU TAILCONE HAS DELAMINATION 2 X 2 AREA BELOW AND FORWARD OF ACCESS DOOR. / REPAIRED PER SRM 51-70-04 REPAIR #1.
